Subclass of m-quasiconformal harmonic functions in association with Janowski starlike functions


Sakar F. M. , Aydogan M.

APPLIED MATHEMATICS AND COMPUTATION, vol.319, pp.461-468, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 319
  • Publication Date: 2018
  • Doi Number: 10.1016/j.amc.2017.05.013
  • Title of Journal : APPLIED MATHEMATICS AND COMPUTATION
  • Page Numbers: pp.461-468

Abstract

Let's take f(z) = h (z) + <(g(z))over bar> which is an univalent sense-preserving harmonic functions in open unit disc D = {z : vertical bar z vertical bar < 1}. If f (z) fulfills vertical bar w(z)vertical bar = |g'(z)/h'(z)vertical bar < m, where 0 <= m < 1, then f(z) is known m-quasiconformal harmonic function in the unit disc (Kalaj, 2010) [8]. This class is represented by S-H(m).